# SDR ASAA2023090444917

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,586 hours, 9,724 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS OPS CHECK FOUND EMERGENCY AISLE LIGHTS OVER SEAT ROWS 25DEF AND 29DEF INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT MID CABIN POSITION BETWEEN SEAT ROWS 25DEF AND 29DEF PER AMM 33-51-06-960-805. OPS TEST GOOD. ALL LIGHTS ON. INSTALLED AND REMOVED ONE MIG51A.
